# SDR DALA2024031203268

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,939 hours, 10,934 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: UNKNOWN
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 OXYGEN PANEL LATCH BROKEN / LOCATIONS:45C. CORRECTIVE ACTION: RESECURED PAX O2 PANEL IAW A330 AMM 35-21. OK FOR SVC. (0235117)
